Jump to content
Sign in to follow this  
Hexal

Constant low-level jolts in entire body

Recommended Posts

Hexal

I have been experiencing these constant jolts in my entire body for many months and wondered if it was withdrawal symptom experienced by others? I assume it is a withdrawal symptom because it started in the wake of stopping sertraline and seems to originate in my head.

 

It is there all the time, is very distressing and seems to be connected to my near-constant dizziness. It is especially noticable if I put a hand on a part of my body or apply some form of pressure to my body. For example, when I press my head against a pillow when I go to bed, I can feel my head tremoring/shaking in this almost rhythmical facon, more or less akin to a heartbeat. I can also see that my legs are constantly twitching quite a bit when put in a resting position.

 

Could this be related to the infamous brain zaps? My impression from reading about them is that these are quite a bit more severe but never quite as long-lasting or constant as what I'm experiencing. Or could it be blood/adrenaline/something else being pumped around in my body at a much greater volume than normal because of CNS distress?

Share this post


Link to post
Share on other sites
Altostrata

This sounds like it's related to brain zaps -- see the discussions in this forum.

 

Have you tried fish oil and magnesium supplements, see
http://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/
http://survivingantidepressants.org/index.php?/topic/1300-magnesium-natures-calcium-channel-blocker/
 

Share this post


Link to post
Share on other sites
Hexal

Yes, and I don't think they do much of a difference for me, sadly. I have read most of the discussions on this subject I could find. It just worries me that it continues to this day and seems to be so constant...

Share this post


Link to post
Share on other sites
Hexal

Thanks for the tip, I'll give that a shot!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy